# SDR ARWA20030808

- Difficulty date: August 23, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,965 hours, 26,281 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MALFUNCTION OF PRESSURIZATION SYSTEM; CABIN CLIMB AT 2000 FT, A MIN UNABLE TO CONTROL.  ADJUSTED SEAL RETAINER ON MAIN CARGO DOOR AT FORWARD LOWER AREA IAW MM 52-30-8.  OPERATIONAL CHECK SYSTEM NORMAL IAW NASI FLOW CONTROL SYSTEM STC ST466CH.
